Skip Navigation
Skip to contents

Endocrinol Metab : Endocrinology and Metabolism

clarivate
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > BROWSE ARTICLES > Author index
Search
Young Ok Kim  (Kim YO) 2 Articles
A Case of Adipsic Hypernatremia Associated with Anomalous Corpus Callosum in Adult with Mental Retardation.
Boo Gyoung Kim, Ka Young Kim, Youn Jeong Park, Keun Suk Yang, Ji Hee Kim, Hee Chan Jung, Hee Chul Nam, Young Ok Kim, Yu Seon Yun
Endocrinol Metab. 2012;27(3):232-236.   Published online September 19, 2012
DOI: https://doi.org/10.3803/EnM.2012.27.3.232
  • 2,193 View
  • 28 Download
  • 2 Crossref
AbstractAbstract PDF
Adipsic hypernatremia cause chronic hyperosmolality and hypernatremia through a combination of impaired thirst and osmotically stimulated antidiuretic hormone secretion. This syndrome can be grouped together as disorders of osmoreceptor dysfunction due to the various degrees of osmoreceptor destruction related with different types of intracranial lesions around the anterior hypothalamus, consistent with the location of primary osmoreceptor cells. Adipsic hypernatremia, associated with developmental disorder of corpus callosum, is very rare. Most cases are diagnosed at infancy and early childhood; the replacement of desmopressin is necessary. Herein, we report adipsic hypernatremia associated with anomalous corpus callosum in adult with mental retardation; they were treated with only free water without desmopressin.

Citations

Citations to this article as recorded by  
  • Adipsic Hypernatremia after Clipping of a Ruptured Aneurysm in the Anterior Communicating Artery: A Case Report
    Won Ki Kim, Taeho Lee, Ae Jin Kim, Han Ro, Jae Hyun Chang, Hyun Hee Lee, Wookyung Chung, Ji Yong Jung
    Electrolytes & Blood Pressure.2021; 19(2): 56.     CrossRef
  • The use of diffusion tractography to characterize a corpus callosum malformation in a dog
    Philippa J. Johnson, Erica F. Barry, Wen‐Ming Luh, Emma Davies
    Journal of Veterinary Internal Medicine.2019; 33(2): 743.     CrossRef
Close layer
A Case of Ventricular Tachycardia Induced by Amitriptyline in a Patient with Painful Diabetic Neuropathy.
Hyun Jung Bok, Young Ok Kim, Hui Kyung Jeon, Mi Jung Shin, Eun Jung Jun, Tae Seo Shon, Sun Ae Yoon, Ki Ho Song, Hyun Shik Son, Jang Seong Chae
J Korean Endocr Soc. 1999;14(1):183-188.   Published online January 1, 2001
  • 1,286 View
  • 27 Download
AbstractAbstract PDF
Diabetic neuropathy is one of the most common complications of diabetic mellitus and has myriad clinical presentations. Amitriptyline is an effective drug for painful diabetic neuropathy, but has a wide variety of cardiovascular effects. We report a case of amitriptyline-induced ventricular tachycardia in a patient with painful diabetic neuropathy. A 48-year-old man with no history of heart disease was treated with amitriptyline for the past 2 months. The dosage of this drug was gradually increased and the maximal dose was 170 mg per day. Prior to administration of this drug, his chest X-ray and electrocardiogram were normal. On admission he complained of chest discomfort and palpitation for 3 days, but his vital sign was stable. The electrocardiogram showed a wide QRS complex with a rate of 170 beats per minute. The ventricular tachycardia was successfully treated with electrical cardioversion.
Close layer

Endocrinol Metab : Endocrinology and Metabolism